MathSciNet Relay Station
MathSciNet bibliographic data
MR2980946 60H15
Ghany, Hossam A.; Mohammed, M. S. White noise functional solutions for Wick-type stochastic fractional KdV-Burgers-Kuramoto equations. Chinese J. Phys. 50 (2012), no. 4, 619–627.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement